Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On permanent vector-lines in $ N$ dimensions


Author: J. L. Synge
Journal: Proc. Amer. Math. Soc. 2 (1951), 370-372
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041590-X
MathSciNet review: 0041590
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041590-X
Article copyright: © Copyright 1951 American Mathematical Society